By Topic

Robust Control of Linear Systems With Disturbances Bounded in a State Dependent Set

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Ghaemi, R. ; Dept. of Mech. Eng., Massachusetts Inst. of Technol., Cambridge, MA, USA ; Kolmanovsky, I.V. ; Sun, J.

This technical note examines attractiveness and minimality of invariant sets for linear systems subject to additive disturbances confined in a state-dependent set. Existence of a minimal attractor is proved under the assumption that the state-dependent set, in which the disturbance is confined, is upper-semi-continuous. In many practical applications, the disturbance may evolve in a compact set while being generated by a dynamic process with a given model and bounded input. Our results for systems subject to general disturbances confined in state-dependent sets are applied to this case to prove the existence of a minimal robust invariant attractor.

Published in:

Automatic Control, IEEE Transactions on  (Volume:56 ,  Issue: 7 )